# SDR GTIA030276

- Difficulty date: April 27, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- Engine: Pwa JT8D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED NOSE GEAR LIGHT ILLUMINATED BRIEFLY TWO TIMES APPROACHING SJU GEAR HANDLE WAS UP NO USUAL NOISE NOTED GEAR EXTENDED NORMALLY.  PERFORMED BITE TEST ON PSEU OF NOSE GEAR UPLOCK, CLEANED SENSOR OF EXCESS GREASE, CHECKED CONNECTOR AND WIRING.  OPS CHECK GOOD, NO FAULTS FOUND AT THIS TIME.
